# SDR ASAA2013120596805

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C27308126
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BULKHEAD SUPPORT BRACKET CORRODED BS 947 FROM S22-26R.  BLENDED AND FOUND TO BE OUT OF LIMITS.  REMOVED SUPPORT BRACKET AND INSTALLED NEW IAW SRM 53-60-53.
